See Alike in...

Alike App

Browser

AllieMae

625d

I got the flu so now all of my pots symptoms are 10x worse. I thought I was crazy, but no wonder. I feel so anxious about getting behind in school though, I’m only allowed to miss 2 days, sick or not, and I already have used both. There’s just simply nothing I can do about it though as I can’t even sit up right now. Has anyone else had it this year? I hear it’s maybe not as bad as some strands.

    • Knock

      624d

      Same I currently have it

      • AllieMae

        624d

        @Knock ugh it sucks! thanks for commenting

        • Knock

          624d

          @AllieMae of course have you tried drns or medication? And if so has it made a difference?

    • chronicallyfab

      625d

      I had it earlier this month and then got the flu shot and contracted the virus again this week, so I understand your frustration. Increase your salt and fluid intake as much as possible. Focus on high potassium foods like bananas, sweet potatoes and spinach and let yourself rest as much as possible. Try to avoid medications with aspirin in them as that can worsen POTS symptoms. Sending well wishes your way!

      • AllieMae

        624d

        @chronicallyfab thank you ☺️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion